# SDR SIMA20140829004

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 29,848 hours, 25,133 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217072
- Part serial: 2602
- Condition: Leaking
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EMER BRAKE LOW PRESS ON EICAS.  PARKING BRAKE NOT HOLDING PRESS.  FOUND NR 3 BRAKE LEAKING & NR 4 BRAKE SHUTTLE VLV SEE NRWC 825-MIA-01756 FOR COMPLIANCE OF WORK PERFORMED.  R & R NR 3 MLG BRAKE ASSEMBLY IAW 32-600-14 & 32-700-11.  R & R NR 4 BRAKE SHUTTLE VLV IAW ETN ETN-EM-32-236.  OPERATIONS CHECKED GOOD.  SHUTTLE VLV PN 211-118 SN 3313.  HOSE BRAKE PN AE713800-1.
